February  2017, 11(1): 259-266. doi: 10.3934/amc.2017017

5-SEEDs from the lifted Golay code of length 24 over Z4

Institute of Computer Information Engineering, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

Received  November 2015 Published  February 2017

Fund Project: The author is supported by NSFC grant 11401271, 61462026, 61262015, 61462040.

Spontaneous emission error designs (SEEDs) are combinatorial objects that can be used to construct quantum jump codes. The lifted Golay code $G_{24}$ of length $24$ over $\mathbb{Z}_4$ is cyclic self-dual code. It is known that $G_{24}$ yields $5$-designs. In this paper, by using the generator matrices of bordered double circulant codes, we obtain $22$ mutually disjoint $5$-$(24, k, \lambda)$ designs with $(k, \lambda)=(8, 1), $ $(10, 36), $ $(12,1584)$ and $5$-$(24, k;22)$-SEEDs for $k=8, $ $10, $ $12, $ $13$ from $G_{24}$.

Citation: Jianying Fang. 5-SEEDs from the lifted Golay code of length 24 over Z4. Advances in Mathematics of Communications, 2017, 11 (1) : 259-266. doi: 10.3934/amc.2017017
References:
[1]

M. ArayaM. HaradaV. D. Tonchev and A. Wassermann, Mutually disjoint designs and new 5-designs derived from groups and codes, J. Combin. Des., 18 (2010), 305-317.  doi: 10.1002/jcd.20251.  Google Scholar

[2]

T. BethC. CharnesM. GrasslG. AlberA. Delgado and M. Mussinger, A new class of designs which protect against quantum jumps, Des.Codes Crypt., 29 (2003), 51-70.  doi: 10.1023/A:1024188005329.  Google Scholar

[3]

A. BonnecazeP. SoléC. Bachoc and B. Mourrain, Type Ⅱ codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 43 (1997), 969-976.  doi: 10.1109/18.568705.  Google Scholar

[4]

A. BonnecazeP. Solé and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory, 41 (1995), 366-377.  doi: 10.1109/18.370138.  Google Scholar

[5]

A. R. Calderbank and N. J. A. Sloane, Modular and p-adic cyclic codes, Des. Codes Crypt., 6 (1995), 21-35.  doi: 10.1007/BF01390768.  Google Scholar

[6]

J. Cannon and W. Bosma, Handbook of Magma functions, Version 2. 12, Univ. Sydney, 2005. Google Scholar

[7]

C. Charnes and T. Beth, Combinatorial aspects of jump codes, Discrete Math., 294 (2005), 43-51.  doi: 10.1016/j.disc.2004.04.035.  Google Scholar

[8]

J. H. Conway and N. J. A. Sloane, Self-dual codes over the integers modulo 4, J. Combin. Theory Ser. A, 62 (1993), 30-45.  doi: 10.1016/0097-3165(93)90070-O.  Google Scholar

[9]

J. Fang and Y. Chang, Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes, Des. Codes Crypt., 73 (2014), 769-780.  doi: 10.1007/s10623-013-9825-4.  Google Scholar

[10]

J. Fang and Y. Chang, Mutually disjoint 5-designs and 5-spontaneous emission error designs from extremal ternary self-dual codes, J. Combin. Des., 23 (2015), 78-89.  doi: 10.1002/jcd.21391.  Google Scholar

[11]

J. FangJ. Zhou and Y. Chang, Non-existence of some quantum jump codes with specified parameters, Des. Codes Crypt., 73 (2014), 223-235.  doi: 10.1007/s10623-013-9814-7.  Google Scholar

[12]

T. A. Gulliver and M. Harada, Extremal double circulant Type Ⅱ codes over $\mathbb{Z}_4$ and 5-(24. 10, 36) designs, Discrete Math., 194 (1999), 129-137.  doi: 10.1016/S0012-365X(98)00035-1.  Google Scholar

[13]

A. R. Hammons, Jr.P. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.  doi: 10.1109/18.312154.  Google Scholar

[14]

M. Harada, New 5-designs constructed from the lifted Golay code over $\mathbb{Z}_4$, J. Combin. Des., 6 (1999), 225-229.  doi: 10.1002/(SICI)1520-6610(1998)6:3<225::AID-JCD4>3.0.CO;2-H.  Google Scholar

[15]

W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl., 11 (2005), 451-490.  doi: 10.1016/j.ffa.2005.05.012.  Google Scholar

[16] W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes, Cambridge Univ. Press, Cambridge, 2003.  doi: 10.1017/CBO9780511807077.  Google Scholar
[17]

T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.  Google Scholar

[18]

M. Jimbo and K. Shiromoto, A construction of mutually disjoint Steiner systems from isomorphic Golay codes, J. Combin. Theory Ser. A, 116 (2009), 1245-1251.  doi: 10.1016/j.jcta.2009.03.011.  Google Scholar

[19]

M. Jimbo and K. Shiromoto, Quantum jump codes and related combinatorial designs, Inf. Sec. Coding Theory Rel. Combin., 29 (2011), 285-311.   Google Scholar

[20]

V. Pless, Introduction to the Theory of Error-Correcting Codes, 3rd edition, Wiley, New York (1998). doi: 10.1002/9781118032749.  Google Scholar

[21]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600.  doi: 10.1109/18.532906.  Google Scholar

[22]

V. PlessP. Solé and Z. Qian, Cyclic self-dual $\mathbb{Z}_4$-codes, Finite Fields Appl., 3 (1997), 48-69.  doi: 10.1006/ffta.1996.0172.  Google Scholar

[23]

K. Tanabe, An Assmus-Mattson theorem for $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 46 (2000), 48-53.  doi: 10.1109/18.817507.  Google Scholar

[24]

J. V. Uspensky, Theory of Equations, McGraw-Hill, New York, 1948. Google Scholar

show all references

References:
[1]

M. ArayaM. HaradaV. D. Tonchev and A. Wassermann, Mutually disjoint designs and new 5-designs derived from groups and codes, J. Combin. Des., 18 (2010), 305-317.  doi: 10.1002/jcd.20251.  Google Scholar

[2]

T. BethC. CharnesM. GrasslG. AlberA. Delgado and M. Mussinger, A new class of designs which protect against quantum jumps, Des.Codes Crypt., 29 (2003), 51-70.  doi: 10.1023/A:1024188005329.  Google Scholar

[3]

A. BonnecazeP. SoléC. Bachoc and B. Mourrain, Type Ⅱ codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 43 (1997), 969-976.  doi: 10.1109/18.568705.  Google Scholar

[4]

A. BonnecazeP. Solé and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory, 41 (1995), 366-377.  doi: 10.1109/18.370138.  Google Scholar

[5]

A. R. Calderbank and N. J. A. Sloane, Modular and p-adic cyclic codes, Des. Codes Crypt., 6 (1995), 21-35.  doi: 10.1007/BF01390768.  Google Scholar

[6]

J. Cannon and W. Bosma, Handbook of Magma functions, Version 2. 12, Univ. Sydney, 2005. Google Scholar

[7]

C. Charnes and T. Beth, Combinatorial aspects of jump codes, Discrete Math., 294 (2005), 43-51.  doi: 10.1016/j.disc.2004.04.035.  Google Scholar

[8]

J. H. Conway and N. J. A. Sloane, Self-dual codes over the integers modulo 4, J. Combin. Theory Ser. A, 62 (1993), 30-45.  doi: 10.1016/0097-3165(93)90070-O.  Google Scholar

[9]

J. Fang and Y. Chang, Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes, Des. Codes Crypt., 73 (2014), 769-780.  doi: 10.1007/s10623-013-9825-4.  Google Scholar

[10]

J. Fang and Y. Chang, Mutually disjoint 5-designs and 5-spontaneous emission error designs from extremal ternary self-dual codes, J. Combin. Des., 23 (2015), 78-89.  doi: 10.1002/jcd.21391.  Google Scholar

[11]

J. FangJ. Zhou and Y. Chang, Non-existence of some quantum jump codes with specified parameters, Des. Codes Crypt., 73 (2014), 223-235.  doi: 10.1007/s10623-013-9814-7.  Google Scholar

[12]

T. A. Gulliver and M. Harada, Extremal double circulant Type Ⅱ codes over $\mathbb{Z}_4$ and 5-(24. 10, 36) designs, Discrete Math., 194 (1999), 129-137.  doi: 10.1016/S0012-365X(98)00035-1.  Google Scholar

[13]

A. R. Hammons, Jr.P. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.  doi: 10.1109/18.312154.  Google Scholar

[14]

M. Harada, New 5-designs constructed from the lifted Golay code over $\mathbb{Z}_4$, J. Combin. Des., 6 (1999), 225-229.  doi: 10.1002/(SICI)1520-6610(1998)6:3<225::AID-JCD4>3.0.CO;2-H.  Google Scholar

[15]

W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl., 11 (2005), 451-490.  doi: 10.1016/j.ffa.2005.05.012.  Google Scholar

[16] W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes, Cambridge Univ. Press, Cambridge, 2003.  doi: 10.1017/CBO9780511807077.  Google Scholar
[17]

T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.  Google Scholar

[18]

M. Jimbo and K. Shiromoto, A construction of mutually disjoint Steiner systems from isomorphic Golay codes, J. Combin. Theory Ser. A, 116 (2009), 1245-1251.  doi: 10.1016/j.jcta.2009.03.011.  Google Scholar

[19]

M. Jimbo and K. Shiromoto, Quantum jump codes and related combinatorial designs, Inf. Sec. Coding Theory Rel. Combin., 29 (2011), 285-311.   Google Scholar

[20]

V. Pless, Introduction to the Theory of Error-Correcting Codes, 3rd edition, Wiley, New York (1998). doi: 10.1002/9781118032749.  Google Scholar

[21]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $\mathbb{Z}_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600.  doi: 10.1109/18.532906.  Google Scholar

[22]

V. PlessP. Solé and Z. Qian, Cyclic self-dual $\mathbb{Z}_4$-codes, Finite Fields Appl., 3 (1997), 48-69.  doi: 10.1006/ffta.1996.0172.  Google Scholar

[23]

K. Tanabe, An Assmus-Mattson theorem for $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 46 (2000), 48-53.  doi: 10.1109/18.817507.  Google Scholar

[24]

J. V. Uspensky, Theory of Equations, McGraw-Hill, New York, 1948. Google Scholar

[1]

Pedro Branco. A post-quantum UC-commitment scheme in the global random oracle model from code-based assumptions. Advances in Mathematics of Communications, 2021, 15 (1) : 113-130. doi: 10.3934/amc.2020046

[2]

Guangbin CAI, Yang Zhao, Wanzhen Quan, Xiusheng Zhang. Design of LPV fault-tolerant controller for hypersonic vehicle based on state observer. Journal of Industrial & Management Optimization, 2021, 17 (1) : 447-465. doi: 10.3934/jimo.2019120

[3]

Fuensanta Andrés, Julio Muñoz, Jesús Rosado. Optimal design problems governed by the nonlocal $ p $-Laplacian equation. Mathematical Control & Related Fields, 2021, 11 (1) : 119-141. doi: 10.3934/mcrf.2020030

[4]

Akbar Mahmoodi Rishakani, Seyed Mojtaba Dehnavi, Mohmmadreza Mirzaee Shamsabad, Nasour Bagheri. Cryptographic properties of cyclic binary matrices. Advances in Mathematics of Communications, 2021, 15 (2) : 311-327. doi: 10.3934/amc.2020068

[5]

Sergio Zamora. Tori can't collapse to an interval. Electronic Research Archive, , () : -. doi: 10.3934/era.2021005

[6]

San Ling, Buket Özkaya. New bounds on the minimum distance of cyclic codes. Advances in Mathematics of Communications, 2021, 15 (1) : 1-8. doi: 10.3934/amc.2020038

[7]

Tinghua Hu, Yang Yang, Zhengchun Zhou. Golay complementary sets with large zero odd-periodic correlation zones. Advances in Mathematics of Communications, 2021, 15 (1) : 23-33. doi: 10.3934/amc.2020040

[8]

Alberto Bressan, Wen Shen. A posteriori error estimates for self-similar solutions to the Euler equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 113-130. doi: 10.3934/dcds.2020168

[9]

Eric Foxall. Boundary dynamics of the replicator equations for neutral models of cyclic dominance. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1061-1082. doi: 10.3934/dcdsb.2020153

[10]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[11]

Kalikinkar Mandal, Guang Gong. On ideal $ t $-tuple distribution of orthogonal functions in filtering de bruijn generators. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020125

[12]

Kai Zhang, Xiaoqi Yang, Song Wang. Solution method for discrete double obstacle problems based on a power penalty approach. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021018

[13]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[14]

Liupeng Wang, Yunqing Huang. Error estimates for second-order SAV finite element method to phase field crystal model. Electronic Research Archive, 2021, 29 (1) : 1735-1752. doi: 10.3934/era.2020089

[15]

Simone Fiori. Error-based control systems on Riemannian state manifolds: Properties of the principal pushforward map associated to parallel transport. Mathematical Control & Related Fields, 2021, 11 (1) : 143-167. doi: 10.3934/mcrf.2020031

[16]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

[17]

Shengbing Deng, Tingxi Hu, Chun-Lei Tang. $ N- $Laplacian problems with critical double exponential nonlinearities. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 987-1003. doi: 10.3934/dcds.2020306

[18]

Li Cai, Fubao Zhang. The Brezis-Nirenberg type double critical problem for a class of Schrödinger-Poisson equations. Electronic Research Archive, , () : -. doi: 10.3934/era.2020125

[19]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[20]

Ivan Bailera, Joaquim Borges, Josep Rifà. On Hadamard full propelinear codes with associated group $ C_{2t}\times C_2 $. Advances in Mathematics of Communications, 2021, 15 (1) : 35-54. doi: 10.3934/amc.2020041

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (63)
  • HTML views (79)
  • Cited by (0)

Other articles
by authors

[Back to Top]